# SDR USAA2014022000004

- Difficulty date: January 27, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM T CAP AT BS 324, RBL 59.  REPAIRED FLOOR BEAM T CAP AT BS 324, RBL 59 IAW SRM 53-10-08.
